# SDR UIEA2017112002262

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,081 hours, 17,408 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE MAIN CARGO FIRE LOOP NR 2 INTERMITTENTLY DISPLAYED DURING CRUISE.  PERFORMED A FIRE/OVERHEAT TEST.  OPS CHECKED NORMAL IAW AMM 26-10-00,  NO DEFECTS NOTED.
